On the Existence of Closed Geodesics on Spherical Manifolds.
Mathematische Zeitschrift, Tome 176 (1981), pp. 319-326
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1981__176_183646,
author = {Wilhelm Klingenberg},
title = {On the {Existence} of {Closed} {Geodesics} on {Spherical} {Manifolds.}},
journal = {Mathematische Zeitschrift},
pages = {319--326},
year = {1981},
volume = {176},
zbl = {0469.53042},
url = {http://geodesic.mathdoc.fr/item/MZ_1981__176_183646/}
}
Wilhelm Klingenberg. On the Existence of Closed Geodesics on Spherical Manifolds.. Mathematische Zeitschrift, Tome 176 (1981), pp. 319-326. http://geodesic.mathdoc.fr/item/MZ_1981__176_183646/